# SDR REXA2021011200868

- Difficulty date: December 28, 2020
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N311PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15311
- Aircraft time: 15,422 hours, 11,087 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316421
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 27 BETWEEN FS 295 AND FS 310 IS CORRODED AT THE AFT, BOTH THE FREE FLANGE AND THE WEB ARE CORRODED.  REMOVED AND REPLACED STRINGER 27, IAW CRJ 900 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01.
